# SDR REXA2025033100364

- Difficulty date: January 22, 2025
- Submitted: March 31, 2025
- Operation: Air carrier
- Aircraft: N669CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10176
- Aircraft time: 34,538 hours, 26,097 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332131
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 565 IS CORRODED BETWEEN STGR 26L AND STGR 27 IN THE FWD BAGGAGE BAY  REMOVED 6 EACH RIVETS FROM FS565 BETWEEN STR 26L AND STR27 TO FACILITATE EVALUATION IAW CRJ700 SRM 51-42-06-001-001-A01. RIVETS REPLACED IAW ENEDAVOR AIR EA CRJ753-18450 REV IR (PRELIMINARY) DATED 02/19/2025 STEP 12. BLENDED CORROSION AT FS 565 BETWEEN STR26L AND STR27 100% MATERIAL LOSS IAW CRJ700 SRM 51-21-06-001-001-A01. FS 565 BETWEEN STGR 26L AND STGR 26R IAW ENEDAVOR AIR EA CRJ753-18450 REV IR (PRELIMINARY) DATED 02/19/2025. REMOVED ANGLE FLOOR SUPPORT P/N SH670-34091-3 FROM R/H SIDE AT STA. 517 TO STA. 597 TO ACCESS REMOVAL OF FRAME AT F.S. 565. INSTALLED ANGLE FLOOR SUPPORT P/N SH670-34091-3 FROM R/H SIDE AT STA. 517 TO STA. 597 IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED P/N SH670-34081-11 UPPER NUT PLATE SUPPORT F.S 565 BTW 26R AND 25R, SH670-33779-3 ANGLE AT STR 26L FWD SIDE F.S 565, UPPER NUT PLATE SUPPORT AT STR. 27 F.S. 565 IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED P/N SH670-34081-11 UPPER NUT PLATE SUPPORT F.S 565 BTW 26R AND 25R, SH670-33779-3 ANGLE AT STR 26L FWD SIDE F.S 565, UPPER NUT PLATE SUPPORT AT STR. 27 F.S. 565 IAW CRJ700 SRM 51-42-06-001-001-A01. LOCATED, DRILLED, AND INSTALLED STRINGER P/N SH670-35625-1 CLIP AT FS565 - STRG27 IAW CRJ700 SRM 51-42-06-001-001-A01. REMOVED FRAME AT F.S 565 FROM 26L-26R IAW CRJ-700 51-42-06-001-001-A01. PERFORMED H.F.E.C. ON FS565 STRINGER 26R FRAME CUTLINE IAW ENEDAVOR AIR EA CRJ753-18450 REV IR (PRELIMINARY) DATED 02/19/2025 STEP 3. NO INDICATIONS NOTED AT THIS TIME. REMOVED FWD CABIN BELOW-FLOOR DISTRIBUTION DUCT FS.581.00 IAW CRJ700 AMM 21-23-54-000-804 TO FOM. INSTALLED FWD CABIN BELOW-FLOOR DISTRIBUTION DUCT FS.581.00 IAW CRJ700 AMM 21-23-54-400-804. REMOVED FS565 FROM STR26R TO STR20R (MANUFACTURE SPLICE) IAW CRJ700 SRM 51-42-06-001-001-A01. INSTALLED FS565 FRAME FROM STR26R TO STR20R EXCEPT FOR FACTORY SPLICE FASTENERS IAW CRJ700 SRM 51-42-06-001-001-A01, AND SRM 51-42-21-001-001-A01. INSTALLED FACTORY SPLICE AT FRAME FS565 - STRG20R IAW CRJ700 SRM 51-42-06-001-001-A01. PERFORMED HFEC OF FRAME FS565 STR26L-STR27 FABRICATED PARTS & FASTENER HOLES IAW ENDEAVOR AIR EA CRJ753-18450 REV IR(PRELIMINARY) DATED 02/19/2025 STEPS 8 & 10. NO INDICATIONS NOTED AT THIS TIME. INSTALLED FWD CABIN BELOW-FLOOR DISTRIBUTION DUCT FS.581.00 IAW CRJ700 AMM 21-23-54-400-804 (CONFIG. A02). ATTACHED FINAL EA CRJ753-18450.
